# SDR 2007F00017

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Boeing 737-500
- Aircraft serial: 27123
- Engine: Cfe CFE73811B
- System (JASC): 7250 · Turbine Section
- Part: Vane
- Condition: Cracked
- Location: Lp Turbine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG WITH HIGH EGT, BEING INSPECTED DEFECTS WERE FOUND ON THE LPT, SEVERAL CRACKS ON 1 STAGE OF LPT. 3 BOROSCOPES WERE PERFORMED AND NO CORRECTIVE ACTION DONE.
